# SDR USAA000962

- Difficulty date: June 12, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: 654656313
- Condition: Corroded
- Location: Fuselage
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND PIECES OF STRINGER MISSING, STRINGER 25L AT STATION 967.  CORROSION LEVEL 1.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 53-00-03.  (M)
